# SDR CNMA202312120001

- Difficulty date: December 8, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Boeing 777*
- Aircraft serial: 33681
- Aircraft time: 60,919 hours, 10,713 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Warning Message
- Location: Pitot Tube
- Part time: 825 hours, 170 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE "HEAT PITOT R"
